Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 236, NWS Pueblo, CO

August 30, 2019El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 30, 2019, 3:53 PM MDT for El Paso County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2019, 3:53 PM MDT (21:53 UTC)
Expired
Aug 30, 2019, 4:30 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 4:30 PM MDTHAIL 15 S Ramah, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-414 J/kg
Mixed-layer LCL
2000 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

682 
WUUS55 KPUB 302153
SVRPUB
COC041-302230-
/O.NEW.KPUB.SV.W.0236.190830T2153Z-190830T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
353 PM MDT Fri Aug 30 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 430 PM MDT.

* At 352 PM MDT, a severe thunderstorm was located near Ramah, or 32
  miles west of Limon, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Calhan and Ramah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3895 10405 3893 10444 3913 10443 3913 10405
TIME...MOT...LOC 2152Z 340DEG 11KT 3914 10428 

HAIL...1.00IN
WIND...60MPH
 
$$

KT
2 follow-up statements
120 
WWUS55 KPUB 302209
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
409 PM MDT Fri Aug 30 2019

COC041-302230-
/O.CON.KPUB.SV.W.0236.000000T0000Z-190830T2230Z/
El Paso CO-
409 PM MDT Fri Aug 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 409 PM MDT, a severe thunderstorm was located near Ramah, or 32
miles west of Limon, moving south at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Calhan and Ramah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3898 10405 3896 10439 3913 10439 3913 10405
TIME...MOT...LOC 2209Z 341DEG 6KT 3911 10427 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
214 
WWUS55 KPUB 302223
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
423 PM MDT Fri Aug 30 2019

COC041-302230-
/O.CON.KPUB.SV.W.0236.000000T0000Z-190830T2230Z/
El Paso CO-
423 PM MDT Fri Aug 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

At 422 PM MDT, a severe thunderstorm was located near Calhan, or 33
miles southwest of Limon, moving south at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Calhan and Ramah. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pueblo.

&&

LAT...LON 3898 10405 3896 10439 3913 10439 3913 10405
TIME...MOT...LOC 2222Z 340DEG 11KT 3907 10425 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:45 PM MDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 30, 2:45 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
245 PM MDT Fri Aug 30 2019

.SHORT TERM...(This evening through Saturday)
Issued at 245 PM MDT Fri Aug 30 2019

Shortwave moving through WY and northern CO will spark off another
round of showers and thunderstorms in upslope flow regime across the
southeast mountains and adjacent plains this afternoon and evening.
Dew points behind yesterday's front have rebounded into the 50s and
lower 60s across the plains which will yield mixed layer CAPEs
around 1000-1500 J/kg.  Deep layer shears will be running around 30-
35 kts, and high res models suggest one or two severe thunderstorms
will be possible as they move off the southeast mountains into more
favorable instability through the late afternoon and evening.  In
the meantime, there is still a healthy CAP to overcome, though
temperatures in the upper 70s to lower 80s for the Palmer Divide and
Raton Mesa region should be sufficient to reach convective
temperatures which should be achievable by early afternoon.  Mid to
upper 80s across the plains will be sufficient across the lower
elevations with locations farther east having a stouter cap to
overcome which will take more time to achieve.  By 02z majority of
the activity should be east of I-25 with one or two storm clusters
developing, most likely in the vicinity of the Raton Mesa region in
proximity to the low level jet which sets up this evening,
overrunning the frontal boundary to the south.

Another round of stratus will develop across the southeast plains
which will spread westward overnight aided by easterly flow which
may become enhanced by thunderstorm outflows.  Will spread stratus
westward into Pueblo county but keep it just southeast of Colorado
Springs for now given soundings show some increasing westerly flow
veering around to a more dry northerly component by early morning.
Although flow is weak, the downslope component may be sufficient to
keep stratus out of the area.

Hot upper high builds back northward for Saturday bringing warming
and drying conditions to the area by afternoon.  There will still be
sufficient moisture for isolated high based thunderstorms over the
mountains which will move eastward into the adjacent plains.  NAM
still shows some healthy CAPE (2000+ J/kg) across the far southeast
plains, though with building heights aloft suspect that deep layer
shear values will be weaker. Can't rule out a pulse strong to near
severe storm or two across the plains but with less forcing these
should be more localized. Grids will carry some isolated to low end
scattered pops for now. -KT

.LONG TERM...(Saturday night through Friday)
Issued at 245 PM MDT Fri Aug 30 2019

No big changes in forecast thinking through the Holiday Weekend, as
weak northwest flow aloft across the region on Saturday becomes
generally light and variable Sunday and into Monday, as the center
of a large upper high across the Four Corners builds into the
Central Rockies. With modest moisture in place under the ridge, will
continue to see isolated to scattered afternoon showers and storms
over and near the higher terrain through the weekend, though with
warming aloft under the building high and weak flow aloft, coverage
of daily storms looks to decrease through the weekend. The warming
aloft will also allow for temperatures to warm back to well above
seasonal levels once again, with highs on Sunday and Monday expected
to be in the 90s to around the century mark across the Plains, and
in the 60s to lower 80s across the higher terrain, save mainly 50s
at the peaks.

Tuesday-Friday...The upper high over the Central Rockies on Monday
is progged to slowly slide south and east of the area through the
end of next week, leading to slowly increasing available moisture
across the region once again. With available moisture slowly
increasing from west to east into the middle of next week, as well
as a weak backdoor front looking to move across the Plains on
Tuesday, there should be increasing coverage of diurnal showers and
thunderstorms across the region through the work week, along with a
gradual cooling trend back to near to slightly above seasonal
levels.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 245 PM MDT Fri Aug 30 2019

Thunderstorms will be possible at both KCOS and KPUB through 01-02z.
Brief MVFR cigs/vis with the stronger storms will be possible and
some hail and erratic outflow winds up to 50 kts will be possible
with the isolated severe storms.  Will maintain a tempo group for
-TSRA in both terminals.  Updates may be required to include GR if
stronger storms approach either terminal.  Thunderstorms should
clear to the east by 02z.  MVFR to IFR stratus will develop across
the plains and spread westward overnight.  Once again, looks like
KPUB will have the best chance of seeing the stratus spread in
towards morning while KCOS should see winds shift out of the north
which should keep stratus deck just to the south and east of the
terminal.  Another round of thunderstorms can be expected Saturday
afternoon though storms will be more isolated.

KALS will remain VFR with winds under 15 kts. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...KT
Hazardous weather outlook, Aug 30, 11:04 AM MDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1104 AM MDT Fri Aug 30 2019

COZ058>089-093>099-311715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1104 AM MDT Fri Aug 30 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

A few strong to marginally severe thunderstorms are expected to
develop across the east slopes of the southern mountains by mid
afternoon, and move across the southeast plains late this
afternoon and evening. The primary severe weather threats will be
hail up to the size of quarters and winds up to 60 mph. All of
the storms today will be capable of producing locally heavy rain
and dangerous cloud to ground lightning.

Over the interior mountains and valleys, isolated high based
thunderstorms will be possible this afternoon with lightning and
wind gusts up to 40 mph the primary storm risks.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated showers and thunderstorms will be possible each afternoon
and evening Saturday through Monday. The focus for storms will be
mainly over the San Juan Mountain Range and Southern Sangre de
Cristo Mountains. Lightning and gusty outflow winds will be the
main threats.

Shower and thunderstorm coverage will increase for Tuesday into
Thursday, initially over the mountains, and spreading east across
the Plains for the evening hours. Locally heavy rainfall will be
possible with stronger storms, leading to an increased risk of
flash flooding on burn scars. Lightning, small hail and gust winds
will also be possible.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over southeast plains this afternoon and evening.

31/23

In the hours before

Special weather statement, Aug 30, 2:55 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
255 PM MDT Fri Aug 30 2019

COZ081-083-085-086-302130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
255 PM MDT Fri Aug 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT...SOUTHEASTERN
TELLER...SOUTHWESTERN EL PASO AND NORTHERN PUEBLO COUNTIES UNTIL 330
PM MDT...

At 255 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Fort Carson, or 9 miles southwest of Colorado Springs,
moving southeast at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor,
Security and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3871 10502 3882 10482 3864 10460 3848 10489
TIME...MOT...LOC 2055Z 319DEG 9KT 3872 10491

KT
Local storm report, Aug 30, 3:01 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT FRI AUG 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             7 W BONCARBO            37.21N 104.83W
08/30/2019  M0.88 INCH       LAS ANIMAS         CO   PUBLIC

&&
Special weather statement, Aug 30, 3:10 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
310 PM MDT Fri Aug 30 2019

COZ074-088-302200-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
310 PM MDT Fri Aug 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 400 PM MDT...

At 310 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 17 miles southeast of Indian Creek on the southeastern
Spring Burn Scar, moving southeast at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Gulnare and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3727 10497 3742 10488 3733 10458 3711 10471
TIME...MOT...LOC 2110Z 302DEG 11KT 3731 10486

KT
Special weather statement, Aug 30, 3:28 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
328 PM MDT Fri Aug 30 2019

COZ074-088-094-302200-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
328 PM MDT Fri Aug 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 400 PM MDT...

At 327 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Sugarite Canyon State Park, or 14 miles northeast
of Raton, moving east at 15 mph.

Heavy rain, penny size hail and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Trinchera.

LAT...LON 3711 10435 3720 10400 3700 10394 3699 10432
TIME...MOT...LOC 2127Z 259DEG 11KT 3704 10425

mw
Special weather statement, Aug 30, 3:34 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
334 PM MDT Fri Aug 30 2019

COZ081-083-085-086-302200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
334 PM MDT Fri Aug 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHERN PUEBLO
COUNTIES UNTIL 400 PM MDT...

At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Victor, or 15 miles southwest of Colorado Springs,
moving southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Open country of southwest Teller and Northwest Fremont
counties, and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3865 10512 3876 10494 3858 10470 3842 10497
TIME...MOT...LOC 2133Z 321DEG 7KT 3865 10498

KT
Special weather statement, Aug 30, 3:46 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT Fri Aug 30 2019

COZ084-302215-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
346 PM MDT Fri Aug 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
415 PM MDT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ramah, or 30 miles west of Limon, moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ramah.

LAT...LON 3913 10405 3901 10406 3899 10427 3913 10431
TIME...MOT...LOC 2146Z 336DEG 11KT 3918 10424

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 2:06 PM MDTSpecial Weather StatementPUBLas Animas39 min
Aug 30, 2:32 PM MDTSpecial Weather StatementPUBHuerfano43 min
Aug 30, 2:38 PM MDTSevere Thunderstorm WarningPUBLas Animas37 min
Aug 30, 2:55 PM MDTSpecial Weather StatementPUBEl Paso35 min
Aug 30, 3:03 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller20 min
Aug 30, 3:10 PM MDTSpecial Weather StatementPUBHuerfano50 min
Aug 30, 3:28 PM MDTSpecial Weather StatementPUBLas Animas32 min
Aug 30, 3:34 PM MDTSpecial Weather StatementPUBTeller26 min
Aug 30, 3:39 PM MDTSevere Thunderstorm WarningPUBLas Animas36 min
Aug 30, 3:46 PM MDTSpecial Weather StatementPUBElbert29 min
Aug 30, 4:10 PM MDTSevere Thunderstorm WarningPUBLas Animas35 min
Aug 30, 4:14 PM MDTSpecial Weather StatementPUBLas Animas31 min
Aug 30, 4:28 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
Aug 30, 4:32 PM MDTSpecial Weather StatementPUBHuerfano28 min
Aug 30, 4:47 PM MDTSpecial Weather StatementPUBLas Animas28 min
Aug 30, 4:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
Aug 30, 4:59 PM MDTSpecial Weather StatementPUBHuerfano31 min
Aug 30, 5:43 PM MDTSpecial Weather StatementPUBCuster32 min
Aug 30, 5:45 PM MDTSpecial Weather StatementPUBHuerfano30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.